# SDR UIEA2020060801238

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,153 hours, 19,411 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6759469
- Part serial: 063C4466
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP RT PACK TEMP EICAS. REMOVED AND REPLACED RT PACK TEMP CONTROLLER PER AMM 21-51-14, OPS CHECKS OK.
